# SDR SWIA2020033049692

- Difficulty date: February 14, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 43,365 hours, 36,665 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Seal
- Condition: Torn
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG DOOR ORANGE SEAL TORN        (C-CHECK)   RO:3/26/2020REMOVED AND REPLACED LT DOOR SEAL IAW CRJ 200 CMM.
